# SDR DALA2024070506805

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 63,238 hours, 45,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9511, DURING SVC CHECK FOUND MID CABIN EMER LIGHTS INOP.CORRECTIVE ACTION: REPLACED MID CABIN EMER LIGHTS BATTERY PACK. (LP 6209356)
